# SDR AALA202110133427

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 21,906 hours, 2,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 868Z53107
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOORBOARD PANEL NUMBER 868Z5310-7 AT STA 875 LEFT AISLE DELAMINATED  AT SIDE OF THE INSERTS. REMOVED AND REPLACED MAIN CABIN FLOORBOARD PANEL NUMBER 868Z5310-7 AT STA 875 LEFT AISLE PER 787 AMM CH DMC-B787-A-53-01-01-02A-520A-A.
